Aug 1, 2011
Hi, i have been HIV+ for almost a year, and i was put on meds straight after the diagnosis, i contracted HIV in July 2010 and started meds in September, I want to stop taking the medication to see how my body responds as ive been undetectable since November I currently take truvada and issentress, with no complications or side effects
| Response from Dr. Henry
Stopping HIV meds generally results in a return of HIV levels to the pretreatment levels, a fall in CD4 count, and increased infection risk to others if engaging in unsafe behaviors (ie needle sharing or sex without condoms). You should discuss with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.